# SDR CA150713002

- Difficulty date: July 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, STEWARDS HEARD STRANGE NOISES COMING FROM LT ENGINE AND INFORMED THE PILOT.  NOTHING ABNORMAL IN COCKPIT/ENGINE PARAMETERS OK, SO ONCE ON GROUND AND BEFORE NEXT FLIGHT, THE PILOT STARTED LT ENGINE AND CONFIRMED STRANGE NOISES AND ITT LOWER THAN USUAL VALUES.  THE MAINTENANCE TECH FOUND PT DAMAGED.
